• TheWashingtons' Avatar

    TheWashingtons asked a questionNon-Hodgkin Lymphoma (NHL)

    My husband Darrell's feet are numb, and when he can fel them they hurt so terribly! He has a paste, but its not helping him at all.

    11 answers
    • lindi143's Avatar
      lindi143

      My husband has not had much luck with the medicines he did find compression socks helped him and his feet did better when not raised too high up off the floor. I am so sorry your husband is having this it is very painful and depressing to have this feeling. Hope you find some help.

      about 5 years ago
    • happydyad's Avatar
      happydyad

      There is an herb/vitamin product called NeuroBetic that is effective in healing and easing nerve pain. It was recommended by my doctor. You need to take it for several weeks to get the effect but it does work. I have used it successfully and do have several other family and friends. NeuroBetic is only available from the Flourish Wellness company via internet. I wish I knew more to share but I can attest to this product helping my neuropathy as well as that of others. Good luck! Judy in Ky

      about 5 years ago
    • Nyphrodel's Avatar
      Nyphrodel

      I have TERRIBLE Neuropathy and NOTHING seems to help. The Neurontin (Gabapentin) just made my feet MORE numb and I would rather deal with the pain than feel like a part of my body was dead to me. You may want to try a TENS Unit (about $30.00 on Amazon). SOME people get relief from pain with the use of TENS. Others say acupuncture. I think you should start with a Neurologist to make sure there are no underlying conditions, such as a Vitamin B12 deficiency, Hypothyroidism or even Diabetes. He/She may do an EMG or NCS test. I had one done and it tells them how much damage there is to the nerves and if it damaged the muscles as well. I'm sure the culprit is the VINCRISTINE, but just be sure that there is nothing else exacerbating the problem. You might get lucky and find that taking B12 helps. Please take a look at my journey and see all of the things I've tried. You may find something to help him. One good thing I've read in all of my research is that for most people that get Neuropathy from VINCRISTINE, it almost always goes away. Just give it time. Don't be discouraged: it takes A LONG TIME for these nerves to heal, but they CAN and that's the important part. Please read what gwennie17 says about how nerves heal and you'll get a better understanding of how it works and how long it takes:http://www.spine-health.com/forum/discussion/32830/treatment/back-surgery-and-neck-surgery/can-anyone-explain-1mm-day-nerve-healing-thing

      about 5 years ago
  • TheWashingtons' Avatar
  • TheWashingtons' Avatar

    TheWashingtons started following

    User: BigE54

  • TheWashingtons' Avatar

    TheWashingtons shared an experience

    Side Effects (Nerve damage (peripheral neuropathy)): Help....My husband has acute numbness, tingling, and PAIN in both feet. Not Gout, side effect of Vincristine :-(

    1 Comment
    • DeniseD's Avatar
      DeniseD

      I have the same issue. I had to take a pain pill to sleep. My doctor decided to put me on Cymbalta 6 months ago. It took a while with dose increase, however I am now only taking a half a pain pill. My goal is to be free of the pain medicineand I think that will happen.

      about 5 years ago
  • TheWashingtons' Avatar

    TheWashingtons shared an experience

    Oh No (Money): Tragic diagnosis timing for my new spouse and I!

  • TheWashingtons' Avatar

    TheWashingtons started following

    User: GregP_WN